Hold control (command on a Mac) and press the + key as many times as necessary to increase the font size.
Hold control (command on a Mac) and press the - key to reduce the font size. - hide

Register

Please enter a username
Please enter and confirm your chosen password

Passwords are case sensitive.

Enter a valid e-mail address
Complete the captcha

By accessing “Graves' Disease and Thyroid Foundation” (hereinafter “we”, “us”, “our”, “Graves' Disease and Thyroid Foundation”, “http://gdatf.org/forum”), you agree to be legally bound by the following terms. If you do not agree to be legally bound by all of the following terms then please do not access and/or use “Graves' Disease and Thyroid Foundation”. We may change these at any time and we’ll do our utmost in informing you, though it would be prudent to review this regularly yourself as your continued usage of “Graves' Disease and Thyroid Foundation” after changes mean you agree to be legally bound by these terms as they are updated and/or amended.

You agree not to post any abusive, obscene, vulgar, slanderous, hateful, threatening, sexually-orientated or any other material that may violate any laws be it of your country, the country where “Graves' Disease and Thyroid Foundation” is hosted or International Law. This includes copyright, trademark, and other intellectual property laws.  Doing so may lead to you being immediately and permanently banned, with notification of your Internet Service Provider if deemed required by us. The IP address of all posts are recorded to aid in enforcing these conditions.

You agree not to post spam or other advertisements or solicitations (including web links) in forum posts, personal signatures, or Private Messages to another user.  Post originating from blog commenting services will be treated as spam.

You agree that “Graves' Disease and Thyroid Foundation” have the right to remove, edit, move or close any topic at any time should we see fit. As a user you agree to any information you have entered to being stored in a database. While this information will not be disclosed to any third party without your consent, “Graves' Disease and Thyroid Foundation” shall not be held responsible for any hacking attempt that may lead to the data being compromised.

Recent News

Recent Forum Posts

  • Going off methimazole expectations

    March 18, 2019, 10:32 a.m.

    Kimberly - could you explain more about the TSI and TRAb? I am still struggling with feeling...

  • Links between thyroid, cholesterol, diabetes

    March 8, 2019, 3:35 a.m.

    They still say further research is needed in that article. I hope someone's on it. haha

  • Feels like PMS all the time

    March 1, 2019, 2:39 p.m.

    Hi. I'm a blast from the past, and it's so good to see Kimberly still here and running this place. Thank you...

  • Nails

    March 1, 2019, 11:55 a.m.

    I did find this : https://www.ncbi.nlm.nih.gov/pubmed/29780134 and this:...

  • Nails

    March 1, 2019, 11:25 a.m.

    i have had the same thing on my left big toenail since Graves began, even when on methimazole for the first 6...

  • Nails

    March 1, 2019, 8:17 a.m.

    Hello and welcome - hopefully, others here can chime in with their experiences. I do know that being hyper or...

  • Orbital Decompression

    March 1, 2019, 4:15 a.m.

    It is not as bad as you are anticipating. You might have two uncomfortable postop days. If you do not do it...

  • Nails

    March 1, 2019, 3:51 a.m.

    Has anyone had any trouble with the finger nails and toe nails. I had my thyroid removed in 2007 after a...

  • Feels like PMS all the time

    Feb. 28, 2019, 7:33 p.m.

    I lost up to 20 pounds over several years before a doctor finally suspected thyroid problems and began the...

  • Orbital Decompression

    Feb. 28, 2019, 4:05 p.m.

    Hello - I've not had an OD, but we've heard many success stories from patients who have. Having an...

  • Orbital Decompression

    Feb. 28, 2019, 10:21 a.m.

    Hi all - I am getting ready to schedule the orbital decompression and I am scared to death - almost scared...

  • Feels like PMS all the time

    Feb. 25, 2019, 8:41 a.m.

    Hello - Like Liz1967, I've not heard of this as a side effect of levothyroxine. Have you started or stopped...

  • Feels like PMS all the time

    Feb. 25, 2019, 7:56 a.m.

    I have not heard of that nor can I find anything in the literature about it being a side effect of thyroid...

  • Feels like PMS all the time

    Feb. 24, 2019, 7:56 a.m.

    I had RAI about 8 months ago and began taking levothyroxine 5 months ago, initially 88 mcg then impressed to...

  • Registration Open for Patient Education Event in Los Angeles!

    Feb. 22, 2019, 11:16 a.m.

    If you are in the Los Angeles area, please join us for a special “Ask the Experts” session...

Questions? Problems? Please contact us at [email protected] or 877-643-3123.

GDATF on Facebook

Support the GDATF and become a member today!

© 2019 Graves' Disease & Thyroid Foundation